Hey Leigh Ann and Ang: First, thanks for the input about the Immitrex injections. I felt so stupid - I was looking at the samples that the doctor gave me just so I could figure it out before I got a headache. I couldn't figure out how to even open the container. So, I took it to the pharmacist that I use and told her I felt stupid having to ask but I couldn't figure out how to use it. She laughed - the doctor had given me two boxes of the injector pens but none with the med in it so the instructions didn't make a bit of sense. HA! At least I didn't feel quite so stupid. I will go to his office MOnday and get what I need.
While at the doctor yesterday, I told him that even though it was 103 degrees outside and not a cloud in the sky, I truly thought it would rain last night. We haven't had rain in weeks! He rolled his eyes at me (I think he was wondering if I had gotten crazy on him) and asked why I thought that. I told him I felt a headache coming on. Well, I am not sure he really wanted me to jump and take my meds (even though he always says to take them if I know it is going to storm or if I feel even the beginning of a headache) but he said if I really felt one coming on, to take my meds. Well, I did sort of feel crazy so didn't take my meds. Guess what? At 6:00 last night, it stormed like crazy for 20 minutes with downpours. I laughed so hard! If the office had been opened, I would have called the doctor right then and said "I told you so"! Anyway, still didn't take my meds (Stupid!) and woke up with a horrible migraine during the night. Was wishing I had the Immitrex to try. But, got up this a.m. and took the Relpax, Dilaudid (2mg), Decadron and Zofran. Much better now! It worked!!!!!
Also, as far as the increased BP. My BP is always good until I have a headache. Yes, it is true the meds will decrease the BP, but every doctor seems to think that it is the pain that increases it and as soon as the pain is gone, it decreases. Who knows? I guess it is the age old question of what came first - the chicken or the egg? It is interesting about the Verapamil, though. Now, my headaches started long before I started the Verapamil but I think I will mention it to the doctor and see if there is another alternative. Also, tell me a little more about the Stadol NS? I wonder if that would be better than the Dilaudid and the Lortab??? Does it burn? Make you horribly sleepy? What I truly like about the Lortab or Dilaudid is that I can truly still function - neither makes me sleepy or drugged out feeling. Now, the Relpax tends to make me sleepy for a couple of hours but then I am usually over that. Anything you can add would be so very appreciated. I appreciate all of y'all advice!
Just thought I would give you both a good laugh. I think I will find me a job as a weather predictor!!!!
Hope you all have a great weekend.
DX: Migraines since June, 2006, kidney stones
RX: Daily - Verapamil, Trileptal
PRN: Relpax, Prednisone, Dilaudid, Lortab, Lidocaine Nasal Spray